MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. METRIX AIR; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. METRIX AIR; BLOOD GLUCOSE SYSTEM
Model Number METRIX AIR
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/28/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Product not returned for evaluation.Customer declined replacement product.Customer is using another brand.After a call on (b)(6) 2018 we send a replacement to the customer.Most likely underlying root cause : mlc-55 user had an inaccurate reference: competitor's meter: the end user is comparing results obtained from trividia's bgm system to the results from a competitor's bgm system (b)(4).Per follow up on (b)(6) 2018: mother called in stating customer is feeling well and is not having any symptoms at this time.Customer was in the hospital, for 4 days, due to diabetes but not the meter.Customer was recently diagnosis with diabetes on thursday.Mother states that a different meter was given to them by a family member who is nurse.Customer then compared meters more than 3 hours apart and got 131mg/dl on the other meter and 198mg/dl with our meter.Could not gather more information from the mother.Her son called a lot during questioning.Mother than stated that she needed to call 911 and disconnected call.Customer is not using our meter and it is unclear for the reasoning of the 911 call.Customer mother follow up with another agent on (b)(6) 2018.Customer is in the hospital.Customer does not have our meter but a new meter will be shipped out.Customer is currently using a different meter.I will do a follow up with mother.Manufacturer contacted customer (several attempts) in a follow-up call to ensure that the initial concern was resolved - unable to establish contact with the customer at this time.Product notification letter sent to customer to contact customer care.
 
Event or Problem Description
Consumer reported complaint for high blood glucose results.Mother is calling on behalf of the customer.The customer is concerned with results obtained of 172mg/dl.The expected fasting blood glucose test result range is unknown (newly diagnosed).The customer did not report symptoms.Medical attention is reported as a result of the actual blood glucose results.The product storage location is undisclosed.The test strip lot manufacturer's expiration date is 11/30/2018 and open vial date is (b)(6) 2018.The meter memory was reviewed for previous test result history: (date/time not stored correctly).Time:10:04pm 159mg/dl date: (b)(6); time:8:53pm 160mg/dl date: (b)(6); time:8:49m 131mg/dl date: (b)(6); time:8:45pm 170mg/dl date: (b)(6); time:8:39pm 198mg/dl date: (b)(6).Pharmacy called on behalf of customer and stated that customer went to the pharmacy due to our product.Customer tested at home and got a reading of 172mg/dl (did not specify if its fasting or none).Customer went to the hospital and readings were much lower.Pharmacist does not know how long after did he go to the hospital.Customer advised pharmacist that no treatment was provided, the hospital provided him with a different meter.Customer went home and tested again with our meter and reading was high again.Pharmacist does not know if customer was having symptom or not.Meter was given to the pharmacy.Customer informed that pharmacist that he will no longer use our product but will continue with the other device provided by the hospital.Small envelope sent to (b)(6) to be collected for investigation.

Brand Name
METRIX AIR
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key7713533
Report Number1000113657-2018-00787
Device Sequence Number1753957
Product Code NBW
UDI-Device Identifier00052569139042
UDI-Public(01)00052569139042
Combination Product (Y/N)N
Initial Reporter StateMS
PMA/510(K) Number
K150052
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 07/24/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberMETRIX AIR
Device Catalogue NumberREA4H01-01
Device Lot NumberMU2491
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Event Location Home
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/28/2018
Initial Report FDA Received Date07/24/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SECOND THERAPY